# SDR DALA2017103107861

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT BS 1325 FLOOR TO SIDEWALL STRAP CORRODED.  FABRICATED A NEW LOWER STRAP BS 1210 - 1380 IAW GWD 453N1719, REV E, AND PL 453N1719, REV M.
